MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 179078P
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during the gastric sleeve procedure, the valve popped off on all four.There was no patient injury involved.The device is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) received one device.The visual inspection of the returned product noted that the circular and envelope seals are intact.The trocar is undamaged.The seal on the flip top disengaged from the device.The distal end of the cannula was distorted.Pmv performed functional testing; the device failed an air leak test.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted that the circular and envelope seals are intact.The trocar is undamaged.The seal on the flip top disengaged from the device.Pmv performed functional testing; the device passed a leak test.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Replication of the disengaged flip top may occur when mishandled during clinical application.The root cause of the observed damage was misuse of the product which would have caused or contributed to the reported incident.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERSAPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6693013
Report Number9612501-2017-05732
Device Sequence Number1772388
Product Code GCJ
UDI-Device Identifier10884521082663
UDI-Public10884521082663
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K954108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number179078P
Device Catalogue Number179078P
Device Lot NumberJ7A0900X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2017
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by Manufacturer07/20/2017
10/20/2017
Initial Report FDA Received Date07/07/2017
Supplement Report FDA Received Date08/18/2017
11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR